# SDR DHL2003743006

- Difficulty date: April 1, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 2612 · Fire Detection
- Part: Bracket
- Condition: Broken
- Location: Nr 1 Fire Loop
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER PRE-DEPARTURE CHECK FOUND NR 1 FIRE WARNING GROUND FAULT TEST LIGHT INOPERATIVE.  DEFERRED PER MEL 26-9 CAT-C DMI 12419.  REF DMI 12419; NR 1 FIRE WARNING GROUND FAULT TEST LIGHT INOPERATIVE.  FOUND BROKEN BRACKET ON B-FLANGE, REPLACED, RE-SECURED FIRE LOOP, OPS CHECKED NORMAL IAW M/M 26-11-01 & 26-11-12.  THIS CLEARS DMI 12419, PLACARD REMOVED.
